advertisement
Question
Posted by: Grysie | 2008/07/10

Premature grey

I'm 23 and in the last 2 weeks have found 3 grey hairs all in one spot. The grey part of the hair is about 6cm long then my normal colour continues. I started using Tertroxin about 3 months ago. Could this be the reason? I'm not showing any symptoms of hyperthyroidism, more hypo...being sluggish with very dry skin. But I'm also on Ocutane 20mg every second day and this can also cause dry skin. I don't really mind the grey part, hairdye will work fine I guess, I'm more worried about my thyroid. My appetite has seriously increased but I think this might be linked to my new pill Mirelle.
Whats going on???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Grysie
This can be due to thyroid problems. When last did you test your thyroid hormone levels? Mirelle won't give you such an increased appetite.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement